EconPapers    
Economics at your fingertips  
 

Interiors of completely positive cones

Anwa Zhou () and Jinyan Fan ()

Journal of Global Optimization, 2015, vol. 63, issue 4, 653-675

Abstract: A symmetric matrix A is completely positive (CP) if there exists an entrywise nonnegative matrix B such that $$A=BB^T$$ A = B B T . We characterize the interior of the CP cone. A semidefinite algorithm is proposed for checking whether a matrix is in the interior of the CP cone, and its properties are studied. A CP-decomposition of a matrix in Dickinson’s form can be obtained if it is an interior of the CP cone. Some computational experiments are also presented. Copyright Springer Science+Business Media New York 2015

Keywords: Completely positive cone; Interiors of CP cone; Linear optimization with moments; Semidefinite algorithm; Primary 15A48; 65K05; 90C22; 90C26 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10898-015-0309-0 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jglopt:v:63:y:2015:i:4:p:653-675

Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10898

DOI: 10.1007/s10898-015-0309-0

Access Statistics for this article

Journal of Global Optimization is currently edited by Sergiy Butenko

More articles in Journal of Global Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jglopt:v:63:y:2015:i:4:p:653-675